Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14, Issue 4, Pages 789-796

An Arzela-Ascoli type theorem for random functions

Department of Electrical Engineering, Tufts University, Medford 02155, Massachusetts, USA

Received 26 June 1990; Revised 6 March 1991

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A Theorem involving the convergence of random functions is presented. The Theorem is based upon the Arzela-Ascoli Theorem of Real Analysis. The development here may be useful in transient or asymptotic analysis of random functions and linear systems theory.